# SDR 2018FA0000140

- Difficulty date: April 15, 2018
- Submitted: April 15, 2018
- Operation: General aviation
- Aircraft: N9577E
- Make and model: Blanca 1730A
- Aircraft time: 1,135 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 4075E
- Condition: Separated
- Location: Lt Mlg
- Part time: 1,135 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT LT MAIN WHEEL FELT LIKE A FLAT SPOT ON TIRE, PULLED OFF RUNWAY NOTICE RIM OF TIRE RUBBING ON BRAKE CALIPER WHEN WHEEL WAS TURNING, 40-75E WHEEL, UPON DISASSEMBLY NO INDICATION OF CORROSION OR MARKS FROM TOOLS.
